MathSciNet Relay Station
MathSciNet bibliographic data
MR733961 (86a:32007) 32A15 (32H30)
Gelʹfond, A. O. The mean number of roots of systems of holomorphic almost periodic equations. (Russian) Uspekhi Mat. Nauk 39 (1984), no. 1(235), 123–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement